# SDR IPXA2014091084232

- Difficulty date: August 20, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74052
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING UPPER SKIN CORRODED AROUND 1 FASTENER HEAD XORS 243 STRINGER 10.  REPAIRED IAW EA 011-5730-01-A5559, REV IR AND EO 5730-55444-A.
